# SDR SWIA202266853

- Difficulty date: July 25, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 46,611 hours, 39,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 672
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN FITTING FORWARD OF AFT EQUIPMENT DOOR OPENING AT APPROX ST672 HAS A CRACK IN IT THAT IS APPROX 1/2-3/4" DEEP.  COMPLIED WITH TEMPORARY REPAIR PER REO REO 601R-53-61-7321 REV-- DATE 2020-02-21.  PERMANENT REPAIR DUE WITHIN 4500 FLT HRS BY 50119.4 TAT.  COMPLIED WITH PERMANENT REPAIR FOR CAP ANGLE OF FRAME AT FS672.20 AND AT STR27 PER REO 601R-53-61-7879 REV-.  COMPLIED WITH TASK CARD 51-900-1003-SKY.
